DSpace About DSpace Software
 

eNUFTIR >
Статті >
Статті >

Please use this identifier to cite or link to this item: http://dspace.nuft.edu.ua/jspui/handle/123456789/14513

Название: Наближення узагальненими сумами Зигмунда періодичних функцій класів
Другие названия: Approxiamtion with generalized Zygmund sums of periodic functions of classes .
Авторы: Островська, Ольга Володимирівна
Ostrowska, Olga
Ключевые слова: асимптотичні оцінки
суми Зигмунда
верхні межі відхилень
асимптотические оценки
суммы Зигмунда
верхние грани уклонений
asymptotic estimates
Zygmund sums
upper bounds of deviations
кафедра вищої математики імені проф. Можара В. І.
Issue Date: 1998
Библиографическое описание: Островська, О. В. Наближення узагальненими сумами Зигмунда періодичних функцій класів / О. В. Островська // Ряди Фур’є: теорія і застосування : праці інституту математики НАН України. – К, 1998. – Т. 20. - С. 181-191.
Краткий осмотр (реферат): В роботі встановлені асимптотичні оцінки для верхніх меж відхилень узагальнених сум Зигмунда на класах ,у випадку швидко спадної функції. В работе установлены асимптотические оценки для верхних граней уклонений обобщенных сумм Зигмунда на классах , в случае быстро убывающих функций .. In the paper we establish eaymptotic estimates for upper bounds of deviations of generalized Zygmund sums on the classes in the case of rapidly decreasing function .
URI: http://dspace.nuft.edu.ua/jspui/handle/123456789/14513
Appears in Collections:Статті

Files in This Item:

File Description SizeFormat
art-olga2.PDF2,7 MBAdobe PDFView/Open
View Statistics

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - Feedback